I have been on Suboxon 2mg once per day for a week now, I tried not taking anything 2 days ago and had the worse headache and nausea of my life!! I don't understand why I am feeling like this and I had only been on 2mg once per day and it was my 5th day!! The wd's were worse than coming off the perks I was on. Is this normal?
Yes, it's normal. You can't jump off buprenorphine at 2mgs a day or you will suffer terribly. You need to come down slowly and get down to .5 or better yet .25mgs every other day. 2mgs is like jumping off a full dose. You have to remember that buprenorphine is 40 times stronger than morphine and you need to treated differently. Morphine, heroin ect are quick acting and addicts need to dose almost hourly with them as their half life is only a few hours. Buprenorphine has a minimum 72 hour half-life so it needs to be treated totally different.
If I were you I would get back on the 2 mgs and slowly ween down or you are going to run the risk of a relapse. The withdrawals will get much worse and can last months or more... Good luck and speak to your doctor about this asap... Dave
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2009 • 1 answer
Posted 4 Nov 2009 • 1 answer
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Is 60mg avg/day of hydrocodone for 1.5 yrs enough to get on suboxone? I get withdrawals at 30mg/day?
Posted 3 Oct 2011 • 4 answers
Posted 24 Nov 2011 • 1 answer